# SDR 07FDEA02497

- Difficulty date: July 16, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT TRUNNION FITTING FOUND CRACKED.   [08-03-07]  CARRIED OUT REPAIR AS   PER SRM 53-40  -00 FIGURE 23 VOLUME I. REPETITIVE INSPECTION TO BE CARRIED OUT NOT EXCEEDING 1,500   LANDING INTERVALS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
